Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 26, 2014, 07:28:46 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650490
  • Total Topics: 49665
  • Online Today: 206
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 119
Total: 124

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Another Low Testosterone question...  (Read 1924 times)

0 Members and 1 Guest are viewing this topic.

Offline boi2kwik4u

  • Member
  • Posts: 14
Another Low Testosterone question...
« on: December 10, 2012, 01:14:05 AM »
I was 23 or so when I first asked my doctors regarding Testosterone levels.   I think I was doing it more for the fact I wanted to beef up (tall and thin) then actually have low T.  Then of course they said I was too young, HIV or not.   At the time I thought my sex drive was fine but looking back I only sought sex when I was high on something, mostly alcohol.  My poor choices caught up with me eventually and I ended up in prison for 6 months for DUIs.   While in Prison, I asked the HIV doctor to test my Test levels and he had no objections.   It turns out I was low, around 200 or so.  So he prescribed me Androgel.  It worked great. I felt more alive, more energy, focused, ect.   After 3 months my T levels worked back to normal, 600 or so.  Though I still wanted to stay on the gel,  I had no insurance coming out and I knew my docs in Omaha wouldn't feel it was needed.   

Now I've been in a relationship for over a year now, about to turn 30 and my sex drive went to shit.  I'm not really depressed but I do get fatigue, even though I do take Adderall which gives me some kind of a boost.   More importantly, I had an above average sex life before and now I finally found someone I want to spend the rest of my life with and I have no urges for sex like I use to.  I thought about just looking into over the counter natural testosterone boosters to see if that'll help any.  Anyone ever try this?   I see the my doctors in a few weeks so I'll try to consult with them again, as I do have health insurance now.     Any info would help!

Offline Bates

  • Member
  • Posts: 4
Re: Another Low Testosterone question...
« Reply #1 on: December 13, 2012, 01:52:20 AM »
Ask for testosterone injections, they are one a week and keep levels more stable than androgel, plus you don't have to worry about androgel rubbing off on anyone inadvertantly (like a women or child).

Offline WillyWump

  • Member
  • Posts: 7,282
Re: Another Low Testosterone question...
« Reply #2 on: December 15, 2012, 11:20:55 PM »
I havent tried any of the otc Testosterone boosting products, I would question their usefulness, but thats just me.

The only way to do this is have your doctor check your T levels and then you can either rule that out or in as the cause of your issues.

-Will
POZ since '08

Last Labs-
11-6-14 CD4- 871, UD
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Offline lincoln6echo

  • Member
  • Posts: 109
Re: Another Low Testosterone question...
« Reply #3 on: December 29, 2012, 02:20:02 AM »
Hi boi2kwik4u
I just started on T injections 4 weeks ago. I actually did my own injection this week..woo hoo! (I did jab myself twice tho, that stuff is really thick and hard to inject)

Along with a bunch of other tests, I had my T checked and I was quite low so the doc figured this would be a good option.

It's only week 4 but I am starting to feel more energy and I can tell it's having an effect particularly when I'm at the gym.

As for sex drive, I can't really say it's made me into a total horn dog or anything but maybe i'm just getting back what I had before?  It's only week 4 so I think more time should tell.

lincoln.

Offline WillyWump

  • Member
  • Posts: 7,282
Re: Another Low Testosterone question...
« Reply #4 on: December 29, 2012, 04:19:55 PM »
Hi boi2kwik4u
I just started on T injections 4 weeks ago. I actually did my own injection this week..woo hoo! (I did jab myself twice tho, that stuff is really thick and hard to inject)



Hey Echo, almost 2 years in and I STILL have a hard time injecting. Of course I hate needles so that doesnt help. I alternate between the legs and butt.  I find the butt almost painless (goes in like butter), and yes it is difficult to get back there, but I manage to do it (Ive become so good and limber Ive thought about calling Cirque de Soleil.)

-Will
POZ since '08

Last Labs-
11-6-14 CD4- 871, UD
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.